# SDR CA130610006

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 70,612 hours
- Engine: Ge CF680C2A8
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8061889
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) AT THE TOP OF DESCENT, UPON THRUST REDUCTION TO FLIGHT IDLE, BOTH THRUST LEVERS WENT TO IDLE BUT THE NR 2 ENGINE N1 STAYED AT 70 PERCENT N1. STARTING AROUND 12,000 FT, TAT ABOVE FREEZING, THE N1 STARTED REDUCING TOWARDS IDLE. IT REACHED IDLE AT AROUND 8,000 FT. THE NR 2 THROTTLE LEVER WAS NOT JAMMED IN ITSELF, ONLY THE ENGINE RESPONSE. THE N1 COMMAND POINTER WAS AT 30 PERCENT N1, MATCHING THE LT SIDE, BUT THE N1 POINTER WAS IN BETWEEN 65 AND 70 PERCENT N1.  ENGINE RESPONSE WAS STILL SLUGGISH: IF THRUST WAS INCREASED, N1 INCREASED ACCORDINGLY, BUT WHEN REDUCING THRUST, THE RESPONSE WAS MUCH SLOWER THAN THE LT SIDE. AT AROUND 8,000 FT, THE ENGINE RESPONSE WAS BACK TO NORMAL. FOR MOST OF THE FLIGHT, 9.5 HRS, THE TAT WAS AROUND -22 T/O -30C.  THE MAIN ENGINE CONTROL, MEC, WAS REPLACED ALONG WITH THE ENGINE INLET TEMPERATURE SENSOR, T2, PRECAUTIONARY AND THE ACFT WAS RETURNED TO SERVICE AND NO FURTHER PROBLEMS HAS BEEN REPORTED SINCE.
